# SDR DL738071410

- Difficulty date: November 5, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 17,181 hours, 11,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

1L DOOR NOT SEATED.  UNABLE TO MAINTAIN CABIN PRESSURE.  DEADHEADING CAPT INSPECTED DOOR, OBSERVED DOOR ROLLER OUT OF ENGAGEMENT WITH 1/2" TO 3/4" GAP AT TOP TO BOTTOM OF DOOR.  RETURNED TO JFK.  FOUND DOOR OUT OF RIG.  ADJUSTED DOOR RIGGING, OPS NOW OK.
